A large deviation principle for symmetric Markov processes normalized by Feynman-Kac functionals

Masayoshi Takeda, Yoshihiro Tawara

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We establish a large deviation principle for the occupation distribution of a symmetric Markov process normalized by Feynman-Kac functional. The obtained theorem means a large deviation from a ground state, not from an invariant measure.

Original languageEnglish
Pages (from-to)287-307
Number of pages21
JournalOsaka Journal of Mathematics
Volume50
Issue number2
Publication statusPublished - 2013 Jun 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A large deviation principle for symmetric Markov processes normalized by Feynman-Kac functionals'. Together they form a unique fingerprint.

  • Cite this